# SDR FDEA201502280613

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 958 hours, 18,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 4115
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST.  R & R BATTERY PACK IAW MM 33-51-01-4-0.  OPERATIONS TESTED GOOD.
